# SDR DALA2014082504826

- Difficulty date: August 23, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 62,279 hours, 45,958 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 769
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CORROSION ON REPAIR DOUBLER BELOW RUB STRIPS, BS 769 LONGERON 28R.   DOUBLER WAS FOUND INCORRECT IAW SRM 53.04, FIG 57,  DOUBLER REMOVED, NEW DOUBLER FABRICATED, TRIMMED & DRILLED, TREATED, PAINTED AND INSTALLED IAW SRM 53.04, FIG 57.
